CSpace
两个未知均值方差混合模型有限制下对数极大似然比的极限分布英文
成平
2000
Source Publication应用概率统计
ISSN1001-4268
Volume16Issue:1Pages:20
Abstract讨论了检验样本是来自一个正态总体还是两个未知均值和方差的正态的混合分布,采用对数极大似然比的检验.如果不加限制,Hartingan曾指出不是寻常的χ~2分布.该文在混合的权加了一点限制后得到了其极限分布并给出了分位点数值表.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42643
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
成平. 两个未知均值方差混合模型有限制下对数极大似然比的极限分布英文[J]. 应用概率统计,2000,16(1):20.
APA 成平.(2000).两个未知均值方差混合模型有限制下对数极大似然比的极限分布英文.应用概率统计,16(1),20.
MLA 成平."两个未知均值方差混合模型有限制下对数极大似然比的极限分布英文".应用概率统计 16.1(2000):20.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[成平]'s Articles
Baidu academic
Similar articles in Baidu academic
[成平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[成平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.